# SDR CALA2014022590461

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 76,387 hours, 28,403 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OVERWING SLIDE DEPLOY PIN & CABLE NOT INSTALLED.  INSTALLED LT SIDE OVERWING SLIDE DEPLOY PIN IAW B757 AMM 25-65-01.
